Superpropagator for a nonpolynomial field

Biswas, S. N. ; Malik, G. P. ; Sudarshan, E. C. G. (1973) Superpropagator for a nonpolynomial field Physical Review D, 7 (10). pp. 2884-2886. ISSN 0556-2821

Full text not available from this repository.

Official URL:

Related URL:


By using a method originally due to Okubo we calculate the momentum-space superpropagator for a nonpolynomial field U(x)=1/[1+fφ(x)] both for a massless and a massive neutral scalar φ(x) field. For the massless case we obtain a representation that resembles the weighted superposition of propagators for the exchange of a group of scalar fields φ(x) as is intuitively expected. The exact equivalence of this representation with the propagator function which has been obtained earlier through the use of the Fourier transform of a generalized function is established. For the massive case we determine the asymptotic form of the superpropagator.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:26293
Deposited On:06 Dec 2010 12:47
Last Modified:23 May 2011 05:26

Repository Staff Only: item control page